# SDR R61A20110265

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 17,923 hours, 10,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 17091835401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION ON THE FWD CARGO CUTOUT LOWER SILL DOME NUT PLATES.  MX REMOVED AND REPLACED NUT PLATE ASSEMBLIES IAW EMB 170 SRM 51-41-02 P/N 170-91835-401.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
